MathSciNet Relay Station
MathSciNet bibliographic data
MR1921914 65F10 (65N22 65N30 65N55)
Klawonn, Axel; Widlund, Olof B.; Dryja, Maksymilian Dual-primal FETI methods for three-dimensional elliptic problems with heterogeneous coefficients. SIAM J. Numer. Anal. 40 (2002), no. 1, 159–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 09:32:28 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=29aea2add936bb867c6637da1d936cea; path=/; expires=Sat, 07-Jun-2031 09:32:28 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=70 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 558 WmoF|V[5xm!$)Iˋ}nE *?t j)ƻ;f̦&9Tdl L^\?#ex%[xtbif PTImRu,8mHxH$odK;("6%%^蕧{觷ZXh+rݭ:' MFy~{wk'<>7wCpx?%#!z#(Pc&!aYk+_;*cR)XҨHAbƇ%Ē!E֒nOeɿ˙\WGǀa$"QGMxDmu*w!abw2daMEa+]L9&odnj> ͐6ZvRk'&_D _1 V4lj^it]6e{#AWo_?Bfk -\۾瑙\~( nM_W"2}H/*WgM{+%[(^qlWDF&tFZe1 f3 r|ix|(82;EUrV Bz~VST5HVl2~`XB Ō'0crA`46|&ܼEvmв(/)EIu+pf?j,;L/1&#Vy'Qeq̍t)zSY\gK[Iys;*ʩɩ\%|9HM[-),cz!7J!![`O+^LQ b\R[퇏Sa՗Ѡ""+]P]9S5rX p~HK3.=j51!3ٺb Ԃz)Әn<իf"y̱ Ngs0ў1cF;JP,<&,}7C;KSsy)YFXxަ`QyjK>t?.pX_ a 07{ 0